# SDR CHQA20140130051

- Difficulty date: January 30, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 29,087 hours, 26,228 cycles
- Engine: Rroyce AE3007A13
- Engine time: 29,256 hours, 25,601 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Housing
- Part number: 14521680005
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NLG BRACE STRUT BEARING HOUSING WAS FOUND TO BE CORRODED.  THE NLG BRACE STRUT BEARING HOUSING WAS REPAIRED IAW ETD 2014-145-008736A.
